# SDR MYW2002F00003

- Difficulty date: August 5, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N521DB
- Make and model: Boeing 727243
- Aircraft serial: 21266
- Engine: Pwa JT8D9
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT TRANSIT FOUND CEILING EMERGENCY EXIT SIGN AFT OF SECOND OVERHEAD LIFERAFT INOPERATIVE.  TROUBLE SHOT SYSTEM. REMOVED AND REPLACED BATTERY PACK POWER PACK ASSEMBLY.  OPERATIONAL CHECK OK, IAW MM.  AIRCRAFT RETURNED TO SERVICE.
